# SDR 05FDEA04368

- Difficulty date: December 19, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1978
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO STA 1978 LONG 49 RT FOUND 1EA CRACK LONG ABOUT 1" ON UPPER FLANGE OF LONGERON.  TRIMMED OUT CRACKED PORTION OF LONGERON INSTALLED 2EA FILLERS AND 1EA ANGLE WITH HI LOCKS AND 2EA BOLTS IAW SRM 53-00-01 FIG 9 SHT 7 VOL 1, BOLTS INSTALLED IAW SRM 51-38-01 PAGE 2A AND PAGE 4.
